# SDR UALA2012040902163

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 42,498 hours, 5,140 cycles
- Engine: Pwa PW40903
- System (JASC): 5200 · Doors
- Part: Hinge
- Condition: Broken
- Location: Sliding Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SLIDING DOOR HAS A BROKEN HINGE.  DOOR IS REMOVED AND PLACED IN CLOSET IN FRONT OF DOOR 2 LEFT.  DOOR IS NOT TO BE REMOVED FROM ACFT.
